When will birth control side effects start to kick in?

Question by : When will birth control side effects start to kick in?
I recently started birth control, approximately 3 days ago. My gyno started me off with tri-cyclen lo. I was just wondering when the side effects will start to kick in. I’d mainly like to know about the breast growth and weight gain. I know that everyone is different, but i’d just like to know about how long after you start it do these side effects start to occur.

Best answer:

Answer by Jenzz
they may never occur. i never got any side effects. and there is no evidence that the pill causes weight gain. and it doesn’t make your breasts grow, it makes them temporarily swell, for a few months tops.

Give your answer to this question below!

Trackback URL

, , , , ,

No Comments on "When will birth control side effects start to kick in?"

Hi Stranger, leave a comment:

ALLOWED XHTML TAGS:

<a href="" title=""> <abbr title=""> <acronym title=""> <b> <blockquote cite=""> <cite> <code> <del datetime=""> <em> <i> <q cite=""> <s> <strike> <strong>

Subscribe to Comments